# SDR AALA20170303016

- Difficulty date: March 1, 2017
- Submitted: March 3, 2017
- Operation: Air carrier
- Aircraft: N848NN
- Make and model: Boeing 737823
- Aircraft serial: 31103
- Aircraft time: 21,553 hours, 8,336 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18173812
- Part serial: 2582
- Condition: Faulty
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED. EMERGENCY DECLARED. PHX-JFK FLIGHT. TRAILING EDGE FLAP DISAGREE. FLAP HANDLE PLACED TO 30 DEGREE FLAPS INDICATED 25 DEGREE FLAPS. LANDING UNEVENTFUL. REMOVED AND REPLACED RIGHT FLAP POSITION TRANSMITTER ASSEMBLY IAW AMM 27-58-01. OPERATIONAL CHECK GOOD.
